MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Vitreous Detachment (2445); Diplopia/Double Vision (4802)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A non-health care professional reported with a description, the intra ocular lens (iol) implanted in 2007 in the left eye had slipped out of its position.A stabilization ring was implanted in the strabismus treatment.Iol dislocated for approximately 8 years and since then double vision fluctuated in intensity.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in a.2.,b.3.,b.5.,b.6.,b.7.,d.6a.,d.10 and h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received and stated, after the surgery patient became nearsighted.The company stabilization ring was also implanted with the company intra ocular lens (iol) in the same surgery.The iol dislocation occurred around (b)(6) 2015 and the patient underwent iol repositioning on (b)(6) 2023.The patient experienced flashes, distorted faces, black spots, posterior vitreous detachment, dry eye syndrome, hyperopia, astigmatism and presbyopia.Additional information was received and stated, according to healthcare professional records, the patient in question received a company lens in 2007 in left eye together with a capsular tension ring presumably due to an unstable zonule.
 
Event or Problem Description
Additional information was received and stated, after the surgery patient became nearsighted.The company stabilization ring was also implanted with the company intra ocular lens (iol) in the same surgery.The iol dislocation occurred around 2015/16 and the patient underwent iol repositioning on (b)(6) 2023.The patient experienced dry eye syndrome, hyperopia, astigmatism and presbyopia.
 
Additional Manufacturer Narrative
Correction information was provided in b.5., b.7., d.4., h.6 and h.11.Correction: fda patient codes e081906 and e0838 was removed.Correction: eval method code b22 was replaced with b14.The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received, patient stated that the ophthalmology department at the hospital would like to know whether the lens can still be folded back after years for the purpose of removing the lens and implantation of a new one.

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22307259
Report Number9612169-2025-01275
Device Sequence Number7934663
Product Code HQL
UDI-Device Identifier00380655093214
UDI-Public(01)00380655093214(17)120229(11)070420(10)20701955
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.210
Device Lot Number20701955
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/20/2025
08/21/2025
03/23/2026
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/15/2025
09/11/2025
04/13/2026
Date Device Manufactured04/20/2007
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEFUROXIME.; KOCHER SPATULA.; MYCOPHENOLATE.; REFORM CAPSULAR TENSION RING.; UNSPECIFIED STABILIZATION RING.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale